# SDR UHLA2014060600433

- Difficulty date: June 6, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 18,919 hours, 14,489 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM AT FRAME 84, RBL 10.748.   INSTALLED LT REPAIR ANGLE IAW ETD 2014-170-048295. MAJOR REPAIR.
